Third order nonlinear polymer materials for photonics

Sharma, S. K. (2003) Third order nonlinear polymer materials for photonics. Journal of Materials Science Letters, 22 (10). pp. 737-738. ISSN 02618028

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1023/A:1023795724905
Item Type: Article
Subjects: Q Science > Q Science (General)
Divisions: Faculty of Engineering and Technology (FET)
Depositing User: Ms Rosnani Abd Wahab
Date Deposited: 22 Aug 2011 07:15
Last Modified: 22 Aug 2011 07:15
URI: http://shdl.mmu.edu.my/id/eprint/2565

Actions (login required)

View Item View Item